Partitionen endlicher Gruppen.

Reinhold Baer

Mathematische Zeitschrift (1961)

  • Volume: 75, page 333-372
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Baer, Reinhold. "Partitionen endlicher Gruppen.." Mathematische Zeitschrift 75 (1961): 333-372. <http://eudml.org/doc/169926>.

@article{Baer1961,
author = {Baer, Reinhold},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
language = {ger},
pages = {333-372},
title = {Partitionen endlicher Gruppen.},
url = {http://eudml.org/doc/169926},
volume = {75},
year = {1961},
}

TY - JOUR
AU - Baer, Reinhold
TI - Partitionen endlicher Gruppen.
JO - Mathematische Zeitschrift
PY - 1961
VL - 75
SP - 333
EP - 372
LA - ger
KW - group theory
UR - http://eudml.org/doc/169926
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.